Alert archive / California / High Wind Warnings in 2007

High Wind Warning 4, NWS Los Angeles, CA

January 21, 2007Los Angeles County, California

NWS Los Angeles, CA issued this high wind warning at Jan 21, 2007, 3:26 AM PST for Los Angeles County, California. It took effect at Jan 21, 2007, 12:00 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2007, 3:26 AM PST (11:26 UTC)
In effect from
Jan 21, 2007, 12:00 PM PST
Expired
Jan 22, 2007, 8:17 AM PST
In force
20 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 211126
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
326 AM PST SUN JAN 21 2007

...HIGH WIND WARNINGS HAVE BEEN ISSUED FOR EARLY THIS AFTERNOON
   THROUGH MONDAY...

.STRONG HIGH PRESSURE WILL BUILD INTO NEVADA TODAY RESULTING IN
GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS
ANGELES COUNTIES. THE WINDS SHOULD INCREASE FURTHER TONIGHT
WITH GUSTS REACHING TO AS HIGH AS 60 MPH BELOW AND THROUGH THE
PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS
ANGELS COUNTIES...AND GUSTS OVER 50 MPH ON THE LOS ANGELES COUNTY
COAST BELOW THE SANTA MONICA RANGE.

CAZ053-054-212000-
/O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/
/O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
326 AM PST SUN JAN 21 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHEAST WINDS WILL START TO INCREASE LATER THIS MORNING...AND
BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 30 TO 40 MPH WITH
GUSTS AROUND 60 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS
WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH
MONDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ046-212000-
/O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/
/O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
326 AM PST SUN JAN 21 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTH WINDS THROUGH THE PASSES AND CANYONS WILL START TO INCREASE
LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS WILL
LIKELY REACH 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. AFTER A BRIEF
DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40
MPH WITH GUSTS OVER 60 MPH MONDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ047-088-212000-
/O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/
/O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
326 AM PST SUN JAN 21 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTH TO NORTHEAST WINDS BELOW THE PASSES AND CANYONS WILL
START TO INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON
WIND SPEEDS WILL LIKELY REACH 25 TO 35 MPH WITH GUSTS AROUND 60
MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH
SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ045-212000-
/O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/
/O.NEW.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
VENTURA COUNTY COASTAL VALLEYS-
326 AM PST SUN JAN 21 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

NORTHEAST WINDS WILL START TO INCREASE LATER THIS MORNING...AND
BY EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 25 TO 35 MPH WITH
GUSTS AROUND 60 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS
WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH
MONDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ044-212000-
/O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/
/O.NEW.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-
326 AM PST SUN JAN 21 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHEAST WINDS BELOW THE PASSES AND CANYONS WILL START TO
INCREASE LATER THIS MORNING...AND BY EARLY AFTERNOON WIND SPEEDS
WILL LIKELY REACH 20 TO 30 MPH WITH GUSTS OVER 45 MPH. AFTER A
BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN REACH SPEEDS OF 20
TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY MORNING.

THE WINDS WILL BE STRONGEST IN THE EASTERN PORTION OF THE VALLEY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-212000-
/O.UPG.KLOX.HW.A.0003.070121T1800Z-070122T2200Z/
/O.NEW.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
326 AM PST SUN JAN 21 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FROM LEO CARILLO TO HOLLYWOOD...WHICH IS IN EFFECT FROM NOON
TODAY TO 2 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

NORTHEAST WINDS BELOW THE PASSES AND CANYONS FROM LEO CARILLO TO
HOLLYWOOD WILL START TO INCREASE LATER THIS MORNING...AND BY
EARLY AFTERNOON WIND SPEEDS WILL LIKELY REACH 20 TO 30 MPH WITH
GUSTS OVER 45 MPH. AFTER A BRIEF DECREASE THIS EVENING...WINDS
WILL AGAIN REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH
MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR/DB
5 follow-up statements
000 
WWUS76 KLOX 211956
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1156 AM PST SUN JAN 21 2007

...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT THROUGH
MONDAY...

.STRONG HIGH PRESSURE WILL BUILD INTO NEVADA TODAY RESULTING IN
GUSTY NORTHEAST CANYON WINDS OVER PORTIONS OF VENTURA AND LOS
ANGELES COUNTIES. THE WINDS SHOULD INCREASE FURTHER TONIGHT WITH
GUSTS REACHING TO AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES AND
CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELS
COUNTIES...AND GUSTS OVER 50 MPH ON THE LOS ANGELES COUNTY COAST
BELOW THE SANTA MONICA RANGE.

CAZ053-054-220500-
/O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1156 AM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED
THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN
REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY
MORNING.

$$

CAZ046-220500-
/O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1156 AM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTH WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED
THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN
REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH MONDAY
MORNING.

$$

CAZ047-088-220500-
/O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
1156 AM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH ARE
EXPECTED THROUGH MONDAY. THE STRONGEST WINDS WILL BE THROUGH AND
BELOW PASSES AND CANYONS. AFTER A BRIEF DECREASE THIS
EVENING...WINDS WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS
OVER 60 MPH MONDAY MORNING.

$$

CAZ045-220500-
/O.CON.KLOX.HW.W.0004.070121T2000Z-070122T2200Z/
VENTURA COUNTY COASTAL VALLEYS-
1156 AM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED
THROUGH MONDAY. THE STRONGEST WINDS WILL BE THROUGH AND BELOW
PASSES AND CANYONS. AFTER A BRIEF DECREASE THIS EVENING...WINDS
WILL AGAIN REACH SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH
MONDAY MORNING.

$$

CAZ044-220500-
/O.CON.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-
1156 AM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL
AGAIN REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY
MORNING.

THE WINDS WILL BE STRONGEST IN THE EASTERN PORTION OF THE VALLEYS.

$$

CAZ041-220500-
/O.CON.KLOX.WI.Y.0077.070121T2000Z-070122T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1156 AM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
THROUGH MONDAY. AFTER A BRIEF DECREASE THIS EVENING...WINDS WILL AGAIN
REACH SPEEDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH MONDAY
MORNING.

$$

WOFFORD
000 
WWUS76 KLOX 220454
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
854 PM PST SUN JAN 21 2007

...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT THROUGH MONDAY...

.STRONG HIGH PRESSURE OVER NEVADA WILL CREATE GUSTY NORTHEAST
CANYON WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES
LATER TONIGHT AND MONDAY MORNING. THE WINDS SHOULD INCREASE WITH
GUSTS REACHING TO AS HIGH AS 60 MPH BELOW AND THROUGH THE PASSES
AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELS
COUNTIES...AND GUSTS OVER 50 MPH ON THE LOS ANGELES COUNTY COAST
BELOW THE SANTA MONICA RANGE.

CAZ053-054-221230-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
854 PM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 60
MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING.

$$

CAZ046-221230-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
854 PM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 60 MPH
LATER TONIGHT AND LAST THROUGH MONDAY MORNING.


$$

CAZ047-088-221230-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
854 PM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
AROUND 60 MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. THE
STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS.

$$

CAZ045-221230-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY COASTAL VALLEYS-
854 PM PST SUN JAN 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AROUND 60
MPH LATER TONIGHT AND LAST THROUGH MONDAY MORNING. THE STRONGEST
WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS.

$$

CAZ044-221230-
/O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-
854 PM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH
LATER TONIGHT AND LAST THROUGH MONDAY MORNING.

THE WINDS WILL BE STRONGEST IN THE EASTERN PORTION OF THE VALLEYS.

$$

CAZ041-221230-
/O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
854 PM PST SUN JAN 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH
LATER TONIGHT AND LAST THROUGH MONDAY MORNING.

$$

ASR
000 
WWUS76 KLOX 221231
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
431 AM PST MON JAN 22 2007

...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT EARLY THIS
AFTERNOON...

.STRONG HIGH PRESSURE OVER NEVADA WILL CREATE GUSTY NORTHEAST CANYON
WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH
EARLY THIS AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE THIS
MORNING...WITH GUSTS REACHING AS HIGH AS 60 MPH BELOW AND THROUGH
THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND
LOS ANGELES COUNTIES. GUSTS OVER 45 MPH ARE EXPECTED ON THE LOS
ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE FROM LEO CARILLO
BEACH TO HOLLYWOOD.

CAZ053-054-221845-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
431 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH
WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS INTO THE
EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.


$$

CAZ046-221845-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
431 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH
WITH GUSTS OVER 60 MPH THROUGH AND BELOW PASSES AND CANYONS 
THIS MORNING. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

$$

CAZ047-088-221845-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
431 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH
WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES
AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.


$$

CAZ045-221845-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY COASTAL VALLEYS-
431 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH
WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES
AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

$$

CAZ044-221845-
/O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-
431 AM PST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45
MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW
PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

$$

CAZ041-221845-
/O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
431 AM PST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45
MPH WILL DEVELOP THIS MORNING BELOW PASSES AND CANYONS FROM LEO
CARILLO BEACH TO HOLLYWOOD. THE STRONG WINDS WILL CONTINUE INTO
THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH
LATER TONIGHT AND LAST THROUGH MONDAY MORNING.

$$

BRUNO
000 
WWUS76 KLOX 221415 CCA
NPWLOX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
613 AM PST MON JAN 22 2007

...HIGH WIND WARNINGS AND WIND ADVISORIES IN EFFECT UNTIL EARLY
THIS AFTERNOON...

.STRONG HIGH PRESSURE OVER NEVADA WILL CREATE GUSTY NORTHEAST CANYON
WINDS OVER PORTIONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH
EARLY THIS AFTERNOON. THE WINDS ARE EXPECTED TO INCREASE THIS
MORNING...WITH GUSTS REACHING AS HIGH AS 60 MPH BELOW AND THROUGH
THE PASSES AND CANYONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND
LOS ANGELES COUNTIES. GUSTS OVER 45 MPH ARE EXPECTED ON THE LOS
ANGELES COUNTY COAST BELOW THE SANTA MONICA RANGE FROM LEO CARILLO
BEACH TO HOLLYWOOD.

CAZ053-054-222030-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
613 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH
WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS INTO THE
EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.


$$

CAZ046-222030-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
613 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH
WITH GUSTS OVER 60 MPH THROUGH AND BELOW PASSES AND CANYONS 
THIS MORNING. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

$$

CAZ047-088-222030-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
613 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH
WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES
AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.


$$

CAZ045-222030-
/O.CON.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY COASTAL VALLEYS-
613 AM PST MON JAN 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH
WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW PASSES
AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

$$

CAZ044-222030-
/O.CON.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
VENTURA COUNTY INTERIOR VALLEYS-
613 AM PST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45
MPH WILL DEVELOP THIS MORNING...WITH THE STRONGEST WINDS BELOW
PASSES AND CANYONS. THE STRONG WINDS WILL CONTINUE INTO THE EARLY
AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

$$

CAZ041-222030-
/O.COR.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
613 AM PST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON
BELOW PASSES AND CANYONS FROM LEO CARILLO BEACH TO HOLLYWOOD...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45
MPH WILL DEVELOP THIS MORNING BELOW PASSES AND CANYONS FROM LEO
CARILLO BEACH TO HOLLYWOOD. THE STRONG WINDS WILL CONTINUE INTO
THE EARLY AFTERNOON HOURS...THEN WINDS WILL GRADUALLY DIMINISH.

NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH
LATER TONIGHT AND LAST THROUGH MONDAY MORNING.

$$

BRUNO
000 
WWUS76 KLOX 221617
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
817 AM PST MON JAN 22 2007

...HIGH WIND WARNINGS CANCELLED...

.ALTHOUGH WINDS ARE PICKING UP AGAIN THIS MORNING...OVERALL WINDS
ARE EXPECTED TO BE BELOW WARNING LEVELS. THE STRONGEST WINDS WILL
CONTINUE TO BE IN THE MOUNTAINS...AND WIND ADVISORIES WILL REMAIN
IN EFFECT THERE THROUGH EARLY AFTERNOON.

CAZ053-054-222200-
/O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
/O.NEW.KLOX.WI.Y.0078.070122T1617Z-070122T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
817 AM PST MON JAN 22 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE
EXPECTED THROUGH EARLY AFTERNOON. OFFSHORE FLOW WILL CONTINUE
THROUGH WEDNESDAY AND LOCALLY GUSTY WINDS ARE
POSSIBLE...ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-222200-
/O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
/O.NEW.KLOX.WI.Y.0078.070122T1617Z-070122T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
817 AM PST MON JAN 22 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE
EXPECTED THROUGH EARLY AFTERNOON. OFFSHORE FLOW WILL CONTINUE
THROUGH WEDNESDAY AND LOCALLY GUSTY WINDS ARE
POSSIBLE...ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ045-047-088-221730-
/O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
817 AM PST MON JAN 22 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
HIGH WIND WARNING. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE
POSSIBLE THROUGH AND BELOW PASSES AND CANYONS.

$$

CAZ041-044-221730-
/O.CAN.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-
817 AM PST MON JAN 22 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE
POSSIBLE THROUGH AND BELOW PASSES AND CANYONS.

$$

WOFFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Jan 20, 8:15 PM PST, 7 hours 11 minutes earlier.

Area forecast discussion, Jan 20, 8:15 PM PST, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
815 PM PST SAT JAN 20 2007

.SHORT TERM...GENERALLY QUIET WX ACROSS THE DISTRICT THIS EVENING.
THE MARINE LAYER WAS RUNNING ABOUT 1400 FEET AT VBG TO NEAR 4300 FT
AT LAX AS THE EDDY CONTINUES. SOME STRATOCU HAS LINGERED OVER
PORTIONS OF VTU/L.A. COUNTIES WHICH SHOULD LINGER OVERNIGHT. PATCHY
LOW CLOUDS WERE ALSO NOTED ALONG THE SBA COUNTY N COAST. THESE
CLOUDS SHOULD PERSIST FOR A WHILE OVERNIGHT THEN CLEAR AWAY BY
DAYBREAK AS THE FLOW STARTS TO TURN MORE OFFSHORE. A WEAK
DISTURBANCE ALOFT HAS BROUGHT AN INCREASE IN NW WINDS ACROSS NW L.A.
COUNTY ALONG THE I-5 CORRIDOR AND OVER CENTRAL AND W POTIONS OF THE
ANTELOPE VALLEY...WITH WINDS GUSTING OVER 30 MPH IN SOME AREAS.
THESE WINDS ARE EXPECTED TO DIMINISH OVERNIGHT.

UPPER TROF IS FORECAST TO DIG INTO THE CENTRAL AND SOUTHERN GREAT
BASIN ON SUN...WITH AN UPPER AT THE BASE OF THE TROF MOVING INTO
ARIZONA. THE UPPER LOW IS EXPECTED TO MOVE INTO NW MEXICO SUN NIGHT
AND MON THEN LINGER IN THIS AREA THRU TUE. IT LOOKS LIKE ANOTHER
STRONG OFFSHORE WIND EVENT IS TAKING SHAPE FOR PORTIONS OF VTU/L.A.
COUNTIES AS HIGH PRESSURE BUILDING INTO NEVADA WILL BRING A GOOD
OFFSHORE PRESSURE GRADIENT TO THE REGION. WITH SOME COLD AIR
ADVECTION...THERE IS SUPPORT FOR VERY STRONG WINDS OVER THE
MOUNTAINS AND POSSIBLE THE VALLEYS AND COAST BELOW THE SANTA MONICA
MOUNTAINS. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS FROM SUN
AFTERNOON INTO MON. PLEASE SEE THE PRODUCT LAXNPWLOX FOR DETAILS. IT
APPEARS THE STRONGEST WINDS WILL BE FROM LATE SUN AFTERNOON THRU MON
MORNING...THEN WINDS WILL DIMINISH MON AFTERNOON. OFFSHORE WINDS
SHOULD PERSIST MON NIGHT INTO TUE BUT BE MUCH WEAKER ESPECIALLY FOR
THE LOWER ELEVATIONS. THE OFFSHORE FLOW WILL CAUSE THE MARINE LAYER
TO DISSIPATE AND MOSTLY CLEAR SKIES WILL PREVAIL SUN THRU TUE. TEMPS
OVER THE REGION WILL BE COOLER THAN NORMAL SUN THEN WARM GRADUALLY
TO NEAR NORMAL BY TUE.

...FROM PREVIOUS DISCUSSION...

.LONG TERM...WILL CONTINUE DRY THROUGH THE PERIOD. LONG WAVE RIDGE
WILL REMAIN ANCHORED WITH AXIS CENTERED OVER THE AREA THROUGH THE
PERIOD. A FRONTAL SYSTEM IS EXPECTED TO PROPAGATE OVER THE EASTERN
PAC WED THROUGH THU AND DISSIPATE OFFSHORE NORTH OF THE AREA THU.
OTHERWISE AFTERNOON TEMPERATURES WILL PERSIST AT OR ABOVE SEASONAL
NORMAL WITH OVERNIGHT TEMPERATURES A FEW DEGREES BELOW NORMAL.

&&

.AVIATION...SOME LINGERING STRATOCU OVER PORTIONS OF VTU/L.A.CST AND
VLYS BUT CONDITIONS SHOULD REMAIN VFR THRU TONIGHT. THE CLOUDS
SHOULD DISSIPATE BY 15Z SUN. MVFR VSBYS AROUND KSMX SHOULD IMPROVE
TO VFR BY MORNING AS WELL...WITH VFR CONDITIONS SUN AFTERNOON AT ALL
TAF SITES.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
HIGH WIND WATCH (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...SIRARD/FORWOOD
AVIATION...SIRARD
Hazardous weather outlook, Jan 20, 2:33 PM PST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
233 PM PST SAT JAN 20 2007

CAZ034>041-044>047-051>054-059-087-088-211400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
233 PM PST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

AREAS OF STRONG AND GUSTY NORTHEAST WINDS WILL AFFECT THE MOUNTAINS
AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES SUNDAY NIGHT INTO
MONDAY. GUSTY WINDS WILL ALSO AFFECT PORTIONS OF THE LOS ANGELES
COUNTY AND VENTURA COUNTY COASTAL PLAIN. ALONG WITH THE OFFSHORE
WINDS...RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO CRITICAL LEVELS
IN THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES
STARTING SUNDAY AFTERNOON OR EVENING. HUMIDITIES ARE EXPECTED TO
GENERALLY DROP TO BETWEEN 10 AND 20 PERCENT WITH SOME AREAS
EXPERIENCING SINGLE DIGIT READINGS. THE LOW RELATIVE HUMIDITIES ARE
EXPECTED TO CONTINUE THROUGH TUESDAY AFTERNOON.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FORWOOD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:26 AM PSTWind AdvisoryLOX29 hr

Nearby

High Wind Warnings in California, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.